Page 1 of 1

Oxybutynin (Lyrinel xl) side effects problem

PostPosted: Wed Jul 06, 2011 8:35 am
by Wonderfulworld
I started 5mg Lyrinel XL about 6 days ago for nocturia. It's not working at all.
It's also causing me unpleasant side effects. Maybe if it was working I'd be more likely to continue on it for a while.
Just wondering;
- have any of you who took oxybutynin had these side effects and if yes, did they die down after a while as you adjusted or do they tend to continue?

I felt like my head and shoulders were pressursed, and I had a headache. My lower legs and feet felt swollen and the skin felt uncomfortably stretched.
Pains in my stomach.

Does it get better as you go on?

PostPosted: Wed Jul 06, 2011 11:30 am
by KateCW
I didnt experience any of that, just an even drier mouth than the last med I was on. I did switch after a few years on Detrol as I think it became less effective after a while. I hope u find something that can help you.

PostPosted: Thu Jul 07, 2011 11:27 am
by Wonderfulworld
Thanks Kathy
yes that dry mouth symptom is annoying.
I stopped them - I felt my head was pounding and my legs felt so swollen. 2 days later the symptoms are gone.
I wish I could find something that would help my bladder :cry: maybe the next step is botox..............